Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1976, Volume 16, Number 6, Pages 1578–1579 (Mi zvmmf6029)  

Scientific communications

On the solution of linear algebraic systems

V. N. Kublanovskaya

Leningrad

Full text: PDF file (221 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1976, 16:6, 192–194

Bibliographic databases:

UDC: 518:512.25
MSC: Primary 15A06; Secondary 15A09
Received: 11.02.1975
Revised: 31.03.1975

Citation: V. N. Kublanovskaya, “On the solution of linear algebraic systems”, Zh. Vychisl. Mat. Mat. Fiz., 16:6 (1976), 1578–1579; U.S.S.R. Comput. Math. Math. Phys., 16:6 (1976), 192–194

Citation in format AMSBIB
\Bibitem{Kub76}
\by V.~N.~Kublanovskaya
\paper On the solution of linear algebraic systems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1976
\vol 16
\issue 6
\pages 1578--1579
\mathnet{http://mi.mathnet.ru/zvmmf6029}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0494881}
\zmath{https://zbmath.org/?q=an:0355.15004}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1976
\vol 16
\issue 6
\pages 192--194
\crossref{https://doi.org/10.1016/0041-5553(76)90054-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6029
  • http://mi.mathnet.ru/eng/zvmmf/v16/i6/p1578

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:144
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021